English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Set Constraints in Some Equational Theories

Charatonik, W. (1998). Set Constraints in Some Equational Theories. Information and Computation, 142, 40-75.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-3884-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-3885-E
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Charatonik, Witold1, Author              
Affiliations:
1Programming Logics, MPI for Informatics, Max Planck Society, ou_40045              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010-03-121998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 519698
Other: Local-ID: C1256104005ECAFC-99758FD0814B2CBCC12567440053BF49-Charatonik98
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Information and Computation
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 142 Sequence Number: - Start / End Page: 40 - 75 Identifier: ISSN: 0890-5401